MathSciNet Relay Station
MathSciNet bibliographic data
MR384597 05C25
Goethals, J.-M.; Seidel, J. J. The regular two-graph on $276$ vertices. Discrete Math. 12 (1975), 143–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement